Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 3

All articles in this issue are freely accessible.

Completely isometric representations of $M_{cb}A(G)$ and $UCB(Ĝ)^{*}$
Matthias Neufang, Zhong-Jin Ruan and Nico Spronk.
Trans. Amer. Math. Soc. 360 (2008), 1133-1161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357691
Generalized $𝛽$-expansions, substitution tilings, and local finiteness
Natalie Priebe Frank and E. Arthur Robinson Jr..
Trans. Amer. Math. Soc. 360 (2008), 1163-1177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357692
Kleshchev’s decomposition numbers and branching coefficients in the Fock space
Joseph Chuang, Hyohe Miyachi and Kai Meng Tan.
Trans. Amer. Math. Soc. 360 (2008), 1179-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357693
$R$-equivalence in adjoint classical groups over fields of virtual cohomological dimension $2$
Amit Kulshrestha and R. Parimala.
Trans. Amer. Math. Soc. 360 (2008), 1193-1221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357694
Generalized Seifert surfaces and signatures of colored links
David Cimasoni and Vincent Florens.
Trans. Amer. Math. Soc. 360 (2008), 1223-1264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357695
Ranked structures and arithmetic transfinite recursion
Noam Greenberg and Antonio Montalbán.
Trans. Amer. Math. Soc. 360 (2008), 1265-1307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357696
The canonical Ramsey theorem and computability theory
Joseph R. Mileti.
Trans. Amer. Math. Soc. 360 (2008), 1309-1340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357697
Decomposition numbers for weight three blocks of symmetric groups and Iwahori–Hecke algebras
Matthew Fayers.
Trans. Amer. Math. Soc. 360 (2008), 1341-1376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357698
Truncations of multilinear Hankel operators
Aline Bonami, Sandrine Grellier and Mohammad Kacim.
Trans. Amer. Math. Soc. 360 (2008), 1377-1390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357699
Indecomposable modules of large rank over Cohen-Macaulay local rings
Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand.
Trans. Amer. Math. Soc. 360 (2008), 1391-1406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357700
Higher-order Alexander invariants and filtrations of the knot concordance group
Tim D. Cochran and Taehee Kim.
Trans. Amer. Math. Soc. 360 (2008), 1407-1441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357701
Small ball probabilities for Gaussian random fields and tensor products of compact operators
Andrei Karol', Alexander Nazarov and Yakov Nikitin.
Trans. Amer. Math. Soc. 360 (2008), 1443-1474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357702
A Solomon descent theory for the wreath products $G≀\mathfrak S_{n}$
Pierre Baumann and Christophe Hohlweg.
Trans. Amer. Math. Soc. 360 (2008), 1475-1538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357703
Two new Weyl-type bounds for the Dirichlet Laplacian
Lotfi Hermi.
Trans. Amer. Math. Soc. 360 (2008), 1539-1558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357704
Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets
S. V. Borodachov, D. P. Hardin and E. B. Saff.
Trans. Amer. Math. Soc. 360 (2008), 1559-1580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357705
Heegner divisors in the moduli space of genus three curves
Michela Artebani.
Trans. Amer. Math. Soc. 360 (2008), 1581-1599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357706
Deformations of schemes and other bialgebraic structures
J. P. Pridham.
Trans. Amer. Math. Soc. 360 (2008), 1601-1629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357707
Algebroid prestacks and deformations of ringed spaces
Wendy Lowen.
Trans. Amer. Math. Soc. 360 (2008), 1631-1660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357708
Singular integral operators associated to curves with rational components
Magali Folch-Gabayet and James Wright.
Trans. Amer. Math. Soc. 360 (2008), 1661-1679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357709
Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells
Bernard Helffer and Yuri A. Kordyukov.
Trans. Amer. Math. Soc. 360 (2008), 1681-1694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2357710